# SDR AUS20011402

- Difficulty date: June 16, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 31080261
- Condition: Seized
- Location: Engine
- Part time: 9,349 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE TURBINE SCAVENGE PUMP SHAFT SEIZED AND TEETH STRIPPED FROM SCAVENGE PUMP GEAR PNO 3108028-1 AND DRIVESHAFT SPUR GEARPNO 3102270-4.
